UP

Syria attack symptoms consistent with nerve agent use

Home page World
12 Punto 14 Punto 16 Punto 18 Punto
Syria attack symptoms consistent with nerve agent use

Victims of a suspected chemical attack in Syria on Tuesday appeared to show symptoms consistent with reaction to a nerve agent, the World Health Organization said on Wednesday.

"Some cases appear to show additional signs consistent with exposure to organophosphorus chemicals, a category of chemicals that includes nerve agents," WHO said in a statement, putting the death toll at least 70.

"The likelihood of exposure to a chemical attack is amplified by an apparent lack of external injuries reported in cases showing a rapid onset of similar symptoms, including acute respiratory distress as the main cause of death," it said.

Date
2017.04.05 / 15:12
Author
Axar.az
See also

Tehran to host Saudi, Turkish, Pakistani officials

Cruise ship collides with container vessel in Germany

Bulgaria to hold presidential runoff on November 1

Incumbent President Lula wins Brazil's runoff election

Vucic concedes defeat in Serbian election

Death toll in Nigeria terror attack rises to 40

Suspect in attack on Vucic’s mother arrested

Local elections held in 21 communities in Armenia

Magnitude 5.2 earthquake strikes Afghanistan’s Hindu Kush

Medvedev urges Trump to deal with Zelensky

Latest
Xocalı soyqırımı — 1992-ci il Bağla
Bize yazin Bağla
ArxivBağla